Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL7930303575

Export

Selection :

EDGE-DISJOINT HAMILTON CYCLES IN REGULAR GRAPHS OF LARGE DEGREE

Author
JACKSON B
UNIV. WATERLOO, WATERLOO ONT., CAN
Source
J. LONDON MATH. SOC.; GBR; DA. 1979; VOL. 19; NO 1; PP. 13-16; BIBL. 6 REF.
Document type
Article
Language
English
Keyword (fr)
THEORIE GRAPHE CYCLE HAMILTONIEN GRAPHE REGULIER DENOMBREMENT MATHEMATIQUES APPLIQUEES
Keyword (en)
GRAPH THEORY HAMILTONIAN CYCLE REGULAR GRAPH ENUMERATION(COUNTING) APPLIED MATHEMATICS
Keyword (es)
MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL7930303575

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web